MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT 360 TIB TRAY 83MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT 360 TIB TRAY 83MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-01339 medical product e1 vngd as tib brg 14x83 item# ep-189124 lot# 419540; bmt 360 tib sm cruciate wing item# 185650 lot# 502160; series a pat std 37 3 peg item# 184768 lot# 449350; vanguard cr ilok fem-rt 72.5 item# 183013 lot# j3762484; bmt splined knee stm v2 21x40 item# 148296 lot# 119560.No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient was revised approximately nine months¿ post implantation due to unknown reasons.Attempts to obtain additional information have been made; however, no more information is available.

Brand Name
BMT 360 TIB TRAY 83MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11769918
Report Number0001825034-2021-01340
Device Sequence Number11539276
Product Code JWH
UDI-Device Identifier00880304481459
UDI-Public(01)00880304481459(17)270216(10)693020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185206
Device Lot Number693020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;